Aa
A
A
A
Close
Heart Disease Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

LOW BLOOD PRESSURE

My BP always runs low, but for the past 3-4 weeks, I've barely been able to move around-dizzy, fatigued, fuzzy-headed.  Have been taking Lexapro successfully for 5 months, but am wondering if this is a side effect.  Was at the ER for bumping my head and they said my BP was "off" when testing me while standing/sitting/laying down.   I called the pharmacist to see if Lexapro could cause low BP and she said it wasn't a side effect.   Is there different or other information available?
Thank you.
3 Responses
242508 tn?1287427246
MEDICAL PROFESSIONAL
Withdrawal from lexapro could cause some of these symptoms, but I am assuming that you are taking your doses regularly.  I am concerned that they were unable to get a blood pressure measurement and that you continue to be dizzy.  You should have this evaluated further, sooner than later.  
Avatar universal
yours sounds like Orthostatic hypotension...mine is just running plain low with sudden sharp drops and near fainting....at any rate im sympathizing with the fatigue...how old are you?
Avatar universal
Thank you for your replies.  I am 44, healthy female...don't smoke, eat right etc.  I will look into Orthostatic hypotension and also schedule appt. with my physician.  Thanks in advance for any additional information.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.